Home > Research > Publications & Outputs > Double-dual solutions of generalized theories o...
View graph of relations

Double-dual solutions of generalized theories of gravitation

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>06/1981
<mark>Journal</mark>General Relativity and Gravitation
Issue number6
Number of pages9
Pages (from-to)581-589
Publication StatusPublished
<mark>Original language</mark>English


Solutions to the Stephenson-Yang theory of gravity and its generalizations are discussed. By considering the inclusion of a cosmological term in the action spherically symmetric static solutions are presented that do not fall into the vacuum Einstein class. A simple double-duality ansatz is responsible for all the solutions that are discussed.